# SDR 04FDEA01159

- Difficulty date: May 7, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 34,178 hours, 23,091 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FIXED LEADING EDGE, ZONE 330 (FWD SPAR) UPPER LIP UPPER SECTION APPROX STA 158 RIB 5, 4 EA AREAS 1.0 INCH L ,(.200 INCH W AREA 2 & 3 AS MARKED), (.100 INCH W AREA 1 & 4 AS MARKED).  UNABLE TO DETERMINE DEPTH WITHOUT BLENDOUT, CORROSION AT THIS TIME MEETS LEVEL 1 CORROSION, WITHOUT MATERIAL AND SURFACE PROTECTION REMOVAL.  CHORD FLANGE, BLENDED CORROSION IAW SRM 51-74-10 & FOUND UPPER T-CHORD OUT OF LIMITS.  CUT & REMOVED DAMAGED SECTION OF UPPER TEE CHORD IAW A310 SRM 55-11-21, PARA 6(E) 2 FIG 205 & 210.  APPLIED ALODINE AND PRIMER & TOP COAT TO ALL REPAIR SURFACES IAW A310 SRM 51-21-00 & 51-23-00.  INSTALLED REPAIR IAW A310 SRM 55-11-21 FIG 205 & 210.
